Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Coherence of one polynomial ring

Author: Wolmer V. Vasconcelos
Journal: Proc. Amer. Math. Soc. 41 (1973), 449-456
MSC: Primary 13F20
MathSciNet review: 0325608
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result is that $ A[x]$, the polynomial ring in one variable over the domain $ A$ of global dimension two, is coherent. As an application, the quotient rings of $ A[x]$ which have finite global dimension are examined.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F20

Retrieve articles in all journals with MSC: 13F20

Additional Information

Keywords: Projective dimension, global dimension, coherent ring, G.C.D. domain
Article copyright: © Copyright 1973 American Mathematical Society